# SDR ASMF200407003

- Difficulty date: July 2, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Aircraft time: 48,997 hours, 28,064 cycles
- Engine: Pwa JT8D219
- Engine time: 35,076 hours, 24,891 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Part time: 35,076 hours, 24,891 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKE OFF AT HMO, LT ENGINE EGT INDICATION REACHED 610 DEGREES (C) DURING 40 SECONDS AND DURING CLIMB (TAIL COMP HIGH) LIGHT TURNED ON. HIGH TEMPERATURE PROCEDURE WAS PERFORMED IAW MM 72-00-00 AND (TAIL COMP HIGH) LIGHT TURNED OFF.  DURING OVERNIGHT SERVICE, PNEUMATIC LEAKS CHECK WAS PERFORMED IAW MM 72-00-00 AND 36-10-00, NO LEAKS WERE DETECTED AND EGT WAS WITHIN LIMITS.
